MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517250
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal tts partially covered stent was implanted on (b)(6) 2026.During the procedure, an agile partially covered stent was deployed in the patient.However, based on the physician assessment, the stent appeared to be fully covered.A mantis clip was used to secure the stent in case of migration.The physician believes that a fully covered agile stent was incorrectly packaged in a partially covered agile stent box.The stent remained implanted, and the procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a2101 captures the reportable event of device labeling issue block h11: investigation results: boston scientific corporation could not confirm the reported event of device labeling issue.The device was not returned; therefore, product analysis could not be performed.However, a media analysis was performed based on the photo provided by the complainant, and it was observed that the stent was in the patient's anatomy but it was not possible to determine whether the stent was fully covered or partially covered.The investigation findings do not lead to a clear conclusion about the cause of the reported event; therefore, the most probable cause was unable to be established.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event.Device technical analysis: the device was not returned; therefore, product analysis could not be performed.However, a media inspection of the photographs provided by the complainant show evidence that the stent was deployed in the patient anatomy.Based on the available images, it was not possible to determine whether the stent was fully covered or partially covered.Risk review: a risk review was completed and confirmed that the event of "device labeling issue" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24811374
Report Number3005099803-2026-01251
Device Sequence Number9601193
Product Code ESW
UDI-Device Identifier08714729972952
UDI-Public(01)08714729972952(17)270701(10)36872351
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517250
Device Catalogue NumberM00517250
Device Lot Number0036872351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown